# SDR SWAA2019032631083

- Difficulty date: March 20, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE COMMON TO INNER CREASE BEAM CRACKED AT BS 294, STR 17R.  R&R ATTACH ANGLE IAW SRM AND DWG.
